| Model Number |
4-840220DIUA-EN |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Tachycardia (2095); Low Oxygen Saturation (2477)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported by the china food and drug administration (cfda), adverse reaction event center of shanghai, and not reported directly to medtronic by the customer, that while in use on a patient, this 840 ventilator suddenly alarmed, indicating a hardware failure and inability to ventilate.The ventilator was not made available to medtronic for evaluation.The customer service staff had performed the extended self test (est) and made the unit work normally.With the information available, the cause of the reported event could not be determined.Further action was not required because the event is included in a data monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the china food and drug administration (cfda), adverse reaction event center of shanghai, and not reported directly to medtronic by the customer, that while in use on a patient, these 840 ventilators suddenly alarmed, indicating a hardware failure and inability to ventilate.The patient¿s blood pressure increased, heart rate accelerated, and oxygen saturation dropped to 80%.The patient was removed from the ventilator, and oxygen was administered via a nebulized mask, resulting in improved oxygenation; oxygen saturation increased to 99%, blood pressure was 115/56 mmhg, heart rate was 85 bpm, and respiratory rate was 21 breaths per minute.The patient was then placed on an alternate ventilator without injury.